# SDR G13A20181218042

- Difficulty date: November 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N79TS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258511
- Aircraft time: 11,346 hours, 7,977 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Pads
- Part number: RFS1897K
- Condition: Distorted
- Location: Mlg
- Part time: 1,408 cycles
- Component: Brake Assembly, Dunlop
- Component part number: AHA1897
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A FOLLOW ON TO SDR G13A120420181. THIS BRAKE IS IN ABOUT TO HAVE A FAILURE PLEASE SEE ATTACHED PHOTS SHOWING THE UNUSUAL WEAR AND THE AMOUNT OF BRAKE WEAR PIN STILL SHOWING. THIS IS SHOWING APPROXIMATELY .2". REFERENCE THE SDR G13A120420181 FOR FULL DESCRIPTION OF THE ISSUE WE ARE OBSERVING. PLEASE ALSO NOT THAT WE HAVE HAD 1 AIRCRAFT IN OUR FLEET RECENTLY THAT THE BRAKES WENT TO FULL LIFE WITH NO UNUSUAL WEAR AND THOSE BRAKES HAD THE OEM AH089881 HEAT PACKS INSTALLED.
